Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Is it safe to use Viagra tablet for self masturbating?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1238 Questions
Question
if we use viogara tablet for self masturbating its good or bad pkz suggest me I would like to use one time is there any side effect can we use for self masturbating plz tell me
Posted Wed, 16 Oct 2013 in General Health
 
 
Answered by Dr. Vaishalee Punj 39 hours later
Brief Answer:
It is taken for certain conditions only

Detailed Answer:
Hi

Thanks for posting your query on XXXXXXX

Viagra (Sildenafil) is recommended for certain conditions only. It should not be taken for routine use. Usually it is recommended for erectile dysfunction that has an organic cause like diabetes, etc. Though it is considered a safe medicine, but can have substantial side-effects in some people.

The side effects of this medicine include:
headache, flushing, rhinitis (congestion in nose), discomfort in swallowing food

Rarely it may cause:
some heart problems like irregular pulse, priapism (prolonged erection), dizziness, allergy to medicine, etc


Let me know if I can assist you further.

Regards

Dr Vaishalee


Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor